do your meds make you feel drunk

Discussion in 'Fibromyalgia Main Forum' started by kimkane, Jul 9, 2003.

  1. kimkane

    kimkane New Member

    hi everyone, i was wondering do your meds make you feel like you are drunk. sometimes mine do. with all the meds i take if i drank it would kill me. pleaase tell me there are others out there. kim
  2. AnnetClo

    AnnetClo New Member

    I feel nothing at all like that. Now I will say that at other times in the past before my FM when I have taken pain meds I've felt a little woozy from the Percocet that I take now and I would most always have to take 1/2 dose. But with this horrible always present pain, the meds just barely take the edge off the pain and allow me a small amount of relief. Never any feeling of being drunk.

    I'm also curious as to what you're taking and if you have FM or CFS or both?

    Hugs
    Annette
  3. KayL

    KayL New Member

    I don't feel anything. When I was first taking Soma, I would feel slightly woozy for about 10 minutes, but I feel nothing when I take my meds. After 20-30 minutes I just notice the pain is less. I guess that's a good thing - no one can ever accuse me of taking them for the high - I've never experienced that.

    Karen
  4. Betty32578

    Betty32578 New Member

    Kim,
    Glad to hear someone else is having that problem. I feel drunk, dizzy, sick on my stomach and usually have to lay down or sit still. I am on quit a few different meds. They gave me phenergan but I still have the problem.

    Betty in Central Florida

  5. suz41

    suz41 New Member

    Kim:
    I have been on Clonazepam (Klonopin) I know many people have side effects from it, however if you are feeling as though the walls should be holding you up you need to get in touch with your prescribing physician ASAP. You may be having an adverse reaction or perhaps the meds are not appropriate or the dosing is to high. Either way the medication should reliev symptoms but not make you more dysfunctional. I have not had any problems with my meds at all except perhaps the first 10 days years ago when I beagn treatment (drowsiness). Please contact your doctor. Keep us posted to how you are doing.
    Hug & LOL

    Suz